# SDR TXH2010F00003

- Difficulty date: May 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: SH3734
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Engine
- Part time: 229 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG SN PCE 106099 WAS REMOVED FOR METAL CONTAMINATION.  IN FLIGHT, OIL PRESSURE FLUCTUATED 70-80 PSI, OIL TEMPERATURE IN CAUTION RANGE.  POST FLIGHT INSP FOUND PROP BINDING WITH NOISE COMING FROM POWER SECTION GEAR BOX.  REMOVED SCAVENGE PUMP OIL SCREEN AND FOUND LARGE PIECES OF METAL.  INSP OF ENG OIL FILTER FOUND MORE METAL.  ENG WAS REMOVED AND SHIPPED TO BE REPAIRED.   DURING DISASSEMBLY AND INVESTIGATION OF THE POWER SECTION MACHINE HEX BOLTS THAT SECURE THE 1ST STAGE CARRIER SPLINE ADAPTER.  3 OUT OF 6 WERE FOUND WIGHOUT THE BOLT HEAD.  POWER SECTION WAS PREVIOUSLY REPAIRED AND ALL (6) BOLTS WERE INSTALLED NEW AT THE TIME.  ALL (6) HAVE A TTSN INSTALL OF 229.4.
